# SDR AALA991181

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1408B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11361
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Panel
- Condition: Loose
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCI - FLT 1939 - AFTER TAKEOFF MCI-DFW, LOUD NOISE NOTED IN COCKPIT ALONG WITH PRESSURIZATION PROBLEM.  AIRCRAFT RETURNED TO MCI AND LANDED WITHOUT INCIDENT.  FORWARD ELECTRONIC EQUIPMENT COMPARTMENT ACCESS PANEL SEAL RESEATED.  SYTEM GROUND CHECKED NORMAL OPERATION.  (M)
